Welcome! Log in or Register

Lloyds Paracetamol

  • image
3 Reviews
  • They are easy to swallow
  • They are effective on minor pain
  • They do not last for full 4 hours
  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    3 Reviews
    Sort by:
    • More +
      09.09.2014 21:13
      Very helpful
      (Rating)

      Advantages

      • "They are easy to swallow"
      • "They are effective on minor pain"

      Disadvantages

      • "They do not last for full 4 hours"

      These are very good paracetamol

      WHAT IS IT?

      Paracetamol capsules that are made by Lloyds Pharmacy.

      WHAT ARE THEY FOR?

      They are for pain or to help reduce a fever if you have got a cold or another illness.

      DO THEY WORK?

      I have used these paracetamol many times and I am very happy with them. They reduce my pain when I have a headache and help my bad back to feel better also, they help my back only when the pain is minor because if it is more in severity paracetamol do not do anything. I took them when I had a cold recent and they helped me to feel better by stopping my body from aching and my fever was reduced also by quite a lot, my husband thinks my fever was going to break naturally soon but I think that taking these tablets helped with it.

      WHAT I THINK

      I am happy to take these paracetamol and I only do not use them more because there is no Lloyds Pharmacy very close to me. They are very easy to swallow because they are capsules not tablets and they do not stick in my throat, I take them with water.

      You are to take 2 tablets every time and I do that because I do not think just one paracetamol is very effective. They work fast but capsules always look like they are extra strong but they are paracetamol only so they will work better for minor pains and illness. They are stronger and work faster than some paracetamol and I am happy about that.

      You can only take them every 4 hours but they are effective only for about 3 hours, that is a pity because I like to leave a gap between tablets and I can not do that with these or I will be in pain again.

      ANYTHING ELSE

      There are 16 paracetamol capsules in this box of tablets and they cost £1. You can buy them in Lloyds Pharmacy only or online.

      4 Dooyoo Stars.

      Comments

      Login or register to add comments
    • More +
      04.03.2013 14:30
      Very helpful
      (Rating)

      Advantages

      Disadvantages

      I will keep them in the house just in case there is nothing else.

      Even before this review starts I have to say that I am not totally sure whether I think they are good or not. I don't take tablets very often and when I do I tend to buy Nurofen but there are times when I have to pop in somewhere local and get something different. This is how I ended up in a very small Lloyds chemist and bought their own Paracetamol.

      I normally only take medication when I have tooth or ear ache and at times when I have a problem with my knee. This is normally after a lot of walking and driving, so holidays are always a problem.

      The box is white with pale blue writing on it and it tends to blend in with the rest of the stock. It was at the recommendation of the assistant as she told me they were just as good as others but cheaper due to not being branded, that I decided to give them a try.

      There are 32 caplets in the box and they are in 4 foil covered sets inside. They are easy to swallow as they are a sort of elongated egg shape - I am sure there is a proper name for that but it escapes me.

      There is a lot of writing on the box and I certainly did not have time to read it all but saw that it was suitable for various types of pain and as toothache was there I knew they would be used. Once at home with them I was able to read all the details and really they are suitable for all aches and pains, colds and sore throats. The thing that did worry me a bit was the large leaflet inside with a lot more information and I was concerned as there was a "take special care" section, but this was simply saying you should not take them if you have liver problems or an alcohol dependence.

      Having decided they were safe I am pleased to say they were very easy to take. As long as I have a glass of water there is no problem swallowing them and there is never a taste left behind. By and large I just take two when I have toothache, and if it is a problem with my knee I normally take 2 or 3 sets of 2 during the day and that is often enough. 2 caplets 4 times a day is the limit for adults and those over 12 and my only concern is that for my level of pain with my knee the first set of Nurofen normally works.

      There is a big price difference so it is not more expensive having to take more, but it does mean the pain is there longer. The box does explain that they are for mild to moderate pain so this needs to be considered when deciding whether or not to try them.

      I paid £1.45 for 32 so clearly cheap enough to leave in a drawer in case you need them but I will always have Nurofen around for more serious pain.

      On reflection I will recommend them for mild pain but that is all.

      Comments

      Login or register to add comments
    • More +
      18.05.2010 04:36
      Very helpful
      (Rating)
      2 Comments

      Advantages

      Disadvantages

      Not for me these!

      When it comes to paracetamol's they really are something I buy really rather often. Cheap in price if you go especially for shops own branded one's, I'm no stranger to pain!

      I suffer with a condition in my spine and general but awful back pain that I (or the specialists) can't find a solution for! I am on various medications but did find out that on top of that I can take paracetamol too which is why when I was strolling round Lloyds looking for pain relief tablets of some kind I picked these up to pop in my handbag and try out!

      The Packaging:

      Light and dark blue squarish box and on the front of it I am told that they are indeed LloydsPharmacy Paracetamol 500g Capsules and that in my particular box I purchased 32 of them and that they are easy to swallow and that they are for the relief of mild to moderate pain. On the back of the box other information listed includes being told what they are for the relief of, ingredients and warnings are listed along with dosage advice and contact details for Lloyds are given. Informative box this is and inside you get 4 trays of tablets encased within white and foil and that are easy to pop out and leaflet that indepth tells you a bit about the tablets.

      Taking Them:

      These tablets are really, really easy to take. Long and dark blue to one end and white to the other they feel plastic and of course the paracetamol is stored within the casing. They are meant to be suitable for Headache, sore throat, muscular aches & pains. Migraine, period pains, feverish and colds. Neuralgia, sciatica, rheumatic pains. Toothache, fibrositis, joint swelling & stiffness. Feverishness, lumbago, the symptoms of colds & flu and Strains, sprains.

      These are designed for children over the age of 12 years old for any of the above problems and you should take no more than 2 capsules up to 4 times a day and because they are rather a strong dosage really are not advised to be given to children.

      Take them with a huge drink of water and that's it job done!

      I have taken them for migraines, headaches, general flu symptoms, period pains and back ache up to now. Do they work though? Well yes and no. Bear in mind that on the box we are told they are only for mild to moderate pain and not severe!

      I found them to work really fast and effectively at banishing a headache but a migraine no, not at first. I found I had to take at least 2 doses to completely remove that and although they worked it took a lot of time to feel ok again. With my cold, well I don't think they helped at all. They worked on the onset of period pains involving cramps and on my really awful backache.....well they didn't touch the pain I was experiencing at all!

      So like I say these are ok for mild pains but anything where you feel really awful or in agony I don't think you can rely on them at all!

      Sold in two sizes, 16 capsules cost 99p and for the size I purchased of 32 capsules I paid £1.75. Both of these options contain as much paracetamol as the other though although the larger size box of capsules are blue and white in colour and the 16 capsule option are red and white! Only available in Lloyds stores.

      Comments

      Login or register to add comments